# SDR ASAA2018030324047

- Difficulty date: March 3, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141A372212
- Condition: Cracked
- Location: Bs 225-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR INTERNAL PAN FWD DOOR LANDING IS CRACKED.  ACFT GROUNDED.  REPAIRED EXTERNAL POWER DOOR LANDING IAW EA900 53EA 20021.
